MAUDE Adverse Event Report: BIOMERIEUX SA NUCLISENS® EASYMAG® DISPOSABLE

BIOMERIEUX SA NUCLISENS® EASYMAG® DISPOSABLE
Catalog Number 280135
Medical Device Problem Codes Contamination (1120); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A biomérieux internal investigation was performed.A vessel was visually inspected, and a plastic split on the first well of the vessel was observed.The investigation with the supplier determined there was an issue either during inspection of the pieces or during transportation of packaged disposables.As a corrective action, the supplier will update the packing handling symbols on the outer boxes of the nuclisens® easymag® disposable in order to implement a careful handling of the products during shipment.In addition, the supplier will dispense a specific training to the teams working at each step of the nuclisens® easymag® disposable manufacturing.The goal will be to clarify the nonconforming products detection and the appropriate actions to implement during manufacturing.
 
Event or Problem Description
A customer in (b)(6) reported a leakage problem with the nuclisens® easymag® disposable (lot z108gb).The customer stated they observed a perforation on one disposable vessel, and there was leakage in the last well of the vessel.The customer could not confirm if other vessels were affected, as not all vessels were filled.The customer discarded the impacted vessel and no longer had the lot.There is no indication from the laboratory that the issue led to discrepant results or adverse events related to any patient, nor any report that the leaking vessel led to any adverse events related to the user; however, there was unexpected leakage of sample/reagent contents.

Brand Name
NUCLISENS® EASYMAG® DISPOSABLE
Common Device Name
NUCLISENS® EASYMAG® DISPOSABLE
Manufacturer (Section D)
BIOMERIEUX SA
5, rue des berges
grenoble cedex 01, 38024
FR  38024
MDR Report Key7294058
Report Number3002769706-2018-00023
Device Sequence Number13765661
Product Code JJH
UDI-Device Identifier03573026139360
UDI-Public03573026139360
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
CL 1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2018
Device Catalogue Number280135
Device Lot NumberZ108GB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2017
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1